# SDR SIMA20131101001

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 37,474 hours, 31,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY CEILING LIGHT INOPERATIVE AT ROW 12.  R & R  LAMP  IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECKED GOOD.
